# SDR ASAA2017111622608

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,688 hours, 8,844 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HPSOV CONTROLLER AND HPSOV INDICATOR CIRCUIT BREAKERS FOUND TRIPPED DURING PRE-FLIGHT.  ACFT GROUNDED.  INSPECTED THE NR 2 ENGINE HPSOV CONTROLLER AND HPSOV INDICATOR CIRCUIT BREAKERS ON P6-3 E3, E4. NO DEFECTS NOTED, RESET THE CIRCUIT BREAKERS IAW AMM 20-60-01, AND WDM 76-21- 21.  ACCOMPLISHED ENGINE RUN,  EEC BITE CHECK TEST 13 IAW AMM 71-00-00.  ALL GROUND TESTS PASSED.  ACCOMPLISHED ACTUATORS TEST 12 IAW AMM 71-00-00. ALL GROUND TESTS PASSED.
